# SDR MWE2008F00022

- Difficulty date: July 26, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Engine: Pwa JT8D*
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 3812761
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FAINT ODOR DETECTED AND RIGHT AFT LAVATORY SMOKE DETECTOR WENT OFF AND LIGHT GRAY SMOKE WAS VISUAL.  FOUND THE OIL LEAK WAS NOT CLEANED ENOUGH FROM PREVIOUS ISSUE ON 7/25/2008, REMOVED AND REPLACED APU.  (K)
